MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 230V, 1000 ML/MIN; PUMP INFUSION

BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 230V, 1000 ML/MIN; PUMP INFUSION
Model Number 903-00037A
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint file #(b)(4).Has been logged for this incident for traceability.Additional information received by belmont on december 11th confirmed that there was no impact to either a patient or a user since the device in question was not in operation in the case mentioned and a replacement device could be quickly organized.Belmont is following up with the distributor to obtain additional information related to this alleged incident.The device ifu instructs users to "immediately wipe any spills from the device"and "touchscreen: if damage, cracks or punctures are present return device for service and do not use." ifu preventative maintenance for seals section, also states "inspect the seal around the unit to make certain it is in good condition.Check also the seal around the touch screen and ceramic disks.Use dow corning 732 multipurpose rtv sealant or equivalent if needed to maintain fluid resistance." as part of continued improvement process capa-000030 was initiated and completed in (b)(6) 2024 to validate the use of alternate adhesive around the display module bezil.The device was evaluated by belmont's swiss distributor mediq suisse ag service technician.It was identified that liquids have gotten into the electronic circuit leading to the failure of the display.Root cause is consistent with fluid ingress through the display of the unit.The device history was reviewed, and no similar issues were identified.The display of the unit was replaced to resolve the issue.The machine is back in use with no further issues.(b)(4) and belmont does not see any systemic issue with the material in the field.We will continue to monitor these incidents going forward.
 
Event or Problem Description
On october 16, 2024 distributor reported that fluid ingress has caused the display to fail.No patient impact was reported.Distributor notes gaps in the rtv that may have resulted in this.The distributor will replace the part and address the rtv.The incident did not meet the criteria to be reported.Subsequently on december 11th, 2024 belmont received user facility report reference (b)(4).From swissmedic which contained additional information and the decision to report / respond was made.The additional information states "screen defect.The device could be switched on, but the display was black.After consulting with the manufacturers representative, a "weak point" was pointed out.This is, on the one hand, the rubber seal around the screen and, on the other hand, the display itself, which could be damaged by liquid and falling parts.When asked what solution would be possible from the manufacturer, they simply said they were trying to find a solution.A "self-made plexiglas device" from the medical technology department at the university hospital of basel has been mentioned.They are satisfied with the product.A corresponding request was made to the in-house medical technology usz and the e-mails received were forwarded.Additional comment "is the product available for anlaysis by the manufacturer?" i can't answer whether yes or no, please feel free to evaluate.".

Brand Name
RAPID INFUSER RI-2, 230V, 1000 ML/MIN
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key21118886
Report Number1219702-2025-00004
Device Sequence Number15664063
Product Code FRN
UDI-Device Identifier10896128002753
UDI-Public10896128002753
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K242735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection,Replace
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00037A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown